×

A Liouville type result for Schrödinger equation on half-spaces. (English) Zbl 1470.35020

Summary: We consider a nonlinear Schrödinger equation with a singular potential on half spaces. Using a Hardy-type inequality and the moving plane method, we obtain a Liouville type result for its nonnegative solutions.

MSC:

35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J61 Semilinear elliptic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Caffarelli, L.; Silvestre, L., An extension problem related to the fractional Laplacian, Communications in Partial Differential Equations, 32, 7-9, 1245-1260 (2007) · Zbl 1143.26002 · doi:10.1080/03605300600987306
[2] Dancer, E. N., Some notes on the method of moving planes, Bulletin of the Australian Mathematical Society, 46, 3, 425-434 (1992) · Zbl 0777.35005 · doi:10.1017/S0004972700012089
[3] Guo, Y., Non-existence, monotonicity for positive solutions of semilinear elliptic system in \(\mathbb{R}_+^N\), Communications in Contemporary Mathematics, 12, 3, 351-372 (2010) · Zbl 1196.35083 · doi:10.1142/S0219199710003853
[4] Liu, B.; Ma, L., Symmetry results for elliptic Schrödinger systems on half spaces, Journal of Mathematical Analysis and Applications, 401, 1, 259-268 (2013) · Zbl 1260.35162 · doi:10.1016/j.jmaa.2012.12.006
[5] Liu, B.; Ma, L., Symmetry results for decay solutions of semilinear elliptic systems on half spaces, Nonlinear Analysis: Theory, Methods & Applications, 75, 6, 3167-3177 (2012) · Zbl 1237.35061 · doi:10.1016/j.na.2011.12.014
[6] Castorina, D.; Fabbri, I.; Mancini, G.; Sandeep, K., Hardy-Sobolev extremals, hyperbolic symmetry and scalar curvature equations, Journal of Differential Equations, 246, 3, 1187-1206 (2009) · Zbl 1173.35053 · doi:10.1016/j.jde.2008.09.006
[7] Chen, S.; Lin, L., Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients, Science China, 54, 2, 221-242 (2011) · Zbl 1219.35112 · doi:10.1007/s11425-010-4118-0
[8] Chen, W.; Li, C., Methods on Nonlinear Elliptic Equations, 4 (2010), American Institute of Mathematical Sciences (AIMS) · Zbl 1214.35023
[9] Guo, Y.; Liu, J., Liouville type theorems for positive solutions of elliptic system in \(\mathbb{R}^N\), Communications in Partial Differential Equations, 33, 1-3, 263-284 (2008) · Zbl 1139.35305 · doi:10.1080/03605300701257476
[10] Li, C.; Ma, L., Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM Journal on Mathematical Analysis, 40, 3, 1049-1057 (2008) · Zbl 1167.35347 · doi:10.1137/080712301
[11] Chen, S.; Li, S., Hardy-Sobolev inequalities in half-space and some semilinear elliptic equations with singular coefficients, Nonlinear Analysis: Theory, Methods & Applications, 66, 2, 324-348 (2007) · Zbl 1387.35209 · doi:10.1016/j.na.2006.02.032
[12] Tidblom, J., A Hardy inequality in the half-space, Journal of Functional Analysis, 221, 2, 482-495 (2005) · Zbl 1077.26010 · doi:10.1016/j.jfa.2004.09.014
[13] Maz’ja, V. G., Sobolev Spaces (1985), Berlin, germany: Springer, Berlin, germany · Zbl 0692.46023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.